# SDR HEEA076939

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,091 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17501427
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER DOUBLER ON LOWER SIDE CRACKED AND HAS "C" CHANNEL DEBONDED. PENDING VENDOR REPAIR.
